MAUDE Adverse Event Report: BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 20G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 20G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of asdxs0050 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that needle was with an issue with the safety lock.No other information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and lot history, applicable previous investigation(s), labeling, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a defective safety mechanism was unconfirmed as the problem could not be reproduced.One 20 ga x 0.75 in miniloc infusion set was returned for evaluation.The safety mechanism was not engaged over the needle bevel.The extension tubing was clamped.No obvious evidence of use was noted on the device.The needle housing and wings appeared to be intact with no evidence of damage.The safety mechanism was advanced and was able to be successfully activated over the needle bevel.No resistance was felt during advancement.The safety mechanism was manipulated in order to test for potential deactivation.The mechanism stayed intact, and no issues were noted.Since the safety mechanism of the returned device was found to function as intended, the complaint could not be confirmed at this time.

Brand Name
MINILOC SAFETY INFUSION SET 20G X 0.75IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10434622
Report Number3006260740-2020-02996
Device Sequence Number19638030
Product Code FPA
UDI-Device Identifier00801741048784
UDI-Public(01)00801741048784
Combination Product (Y/N)N
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2022
Device Model NumberN/A
Device Catalogue NumberS02020-75
Device Lot NumberASDXS0050
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2020
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer 07/30/2020
Supplement Date Received by Manufacturer01/05/2021
Initial Report FDA Received Date08/20/2020
Supplement Report FDA Received Date01/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1